# SDR DALA2017011800478

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 64,676 hours, 47,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE. REPLACED THE BATTERY PACK AND TESTED IAW AMM 33-53. OPS CHECKED OK.
